MAUDE Adverse Event Report: MERZ NORTH AMERICA, INC RADIESSE(+) INJECTABLE IMPLANT; IMPLANT, DERMAL, FOR AESTHETIC USE

MERZ NORTH AMERICA, INC RADIESSE(+) INJECTABLE IMPLANT; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 8063M0K2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Type of Reportable Event Serious Injury
Event or Problem Description
The event pain was considered to be a symptom of vascular occlusion and therefore was not coded.This spontaneous report was received from a us health care professional and concerns a 39 year old (1984), female patient.She was injected with radiesse(+), into the chin (off label use of device) on the monday prior to the date of this report.Batch number was reported as a00117960 (expiry date: 06/2025).The batch record review was received and the lot number for radiesse(+) was confirmed as a00117960 (expiry date: 06/2025).A lot search in the global safety database was conducted.After the radiesse(+) injection, the patient experienced possible occlusion in the chin area.The manager stated the patient presented with what appeared to be an occlusion in the chin area, they thought the patient had a vascular occlusion but was not sure.As reported, 12 hours after the injection, the patient experienced pain that traveled to left cheek.On a scale of 1 to 10 the pain was reported as 12.The patient also had pain in her gums.The outcome of the event was unknown.
 
Additional Manufacturer Narrative
This case was assessed as reportable to the fda, as the event possible vascular occlusion (pt: vascular occlusion), was deemed to meet the serious criteria of required intervention to prevent permanent damage.The device history record for radiesse(+) injectable implant, lot number a00117960, was reviewed.A lot search was conducted on the reported lot and no other similar events were noted.No nonconformances were noted related to this lot.

Brand Name
RADIESSE(+) INJECTABLE IMPLANT
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
MERZ NORTH AMERICA, INC
4133 courtney street
suite 10
franksville WI 53126
Manufacturer (Section G)
MERZ NORTH AMERICA, INC
4133 courtney street
suite 10
franksville WI 53126
Manufacturer Contact
product safety
6501 six forks rd
raleigh, NC 27615
9195828000
MDR Report Key19512501
Report Number3013840437-2024-00057
Device Sequence Number3554783
Product Code LMH
UDI-Device IdentifierM2138063M0K22
UDI-Public+M2138063M0K22/$$3250625A001179606
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P050052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/25/2025
Device Catalogue Number8063M0K2
Device Lot NumberA00117960
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Initial Report FDA Received Date06/11/2024
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONCOMITANT DRUG NOT AVAILABLE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale